# SDR UPS09M54360

- Difficulty date: December 27, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ANB718036
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LOWER FUSELAGE STA 1381 RT MLG WHEEL WELL DOOR CUTOUT FWD ANGLE CRACKED AS MARKED.  REPAIRED RT MLG WHEEL WELL DOOR CUTOUT FWD CLIP AT STA 1381 BY FABRICATION REF DWG ANB7180 AND MD11 SRM 51-35-01 VOL II PG 10.
